Any1 noticed any side effects from Ashwagandha ksm-66?
- 02-02-2017, 03:09 PM
- 02-02-2017, 03:44 PM
What type of side effects have they experienced? I'm on it almost almost every day of the year at 600mg. Never had any issues
02-02-2017, 04:20 PM
02-02-2017, 04:27 PM
02-02-2017, 04:36 PM
02-02-2017, 05:11 PM
the sides they experienced was
anxiety(i know its supposed to help with this)
Dizzinez and numbness in hands etc
cant remember them all but thats a few...
I have never used ksm66 but looking forward to it, so hopefully i wont experience these sides
02-02-2017, 05:49 PM
It's one of the safest supplements you can take and offers a great amount of benefits. The side effects listed are like me saying that I ate carrots and now I drive faster. Highly unlikely to be related, but noted because someone mentioned it.
02-02-2017, 05:58 PM
I'm surprised that people are saying it caused anxiety. It *should* cause a decrease in anxiety, cortisol, and stress.
Use HEROBECKI for 10% off your order at olympus-labs.com
02-03-2017, 08:33 AM
02-03-2017, 09:10 AM
02-03-2017, 09:11 AM
02-03-2017, 03:08 PM
02-03-2017, 03:18 PM
02-03-2017, 03:45 PM
I'm a first time user - been on it a few days since starting PES Tru Multi, which has 600mg per serving. I take it all with my dinner, around 8-8:30 p.m. I've been noticing better sleep
02-03-2017, 04:12 PM
02-03-2017, 04:58 PM
02-03-2017, 05:13 PM
02-03-2017, 05:13 PM
Best supp when dieting, keeps anxiety down, and your not as cranky. Helps me sleep through the night so I don't sleep walk to the pantry and eating a whole jar of peanut butter
02-03-2017, 07:48 PM
02-03-2017, 07:49 PM
02-03-2017, 08:02 PM
I'm like the only one thats experienced this. Ive tried it 2-3 times, with breaks in between to see if the results would repeat.
The first few weeks of beginning ashwagandha this is what I get:
But MASSIVE mood swings, depression, feeling of worthlessness, etc. It screwed with me.
Benefits: none whatsoever. Didn't help me with sleep, didn't lower anxiety, nothing.
02-04-2017, 05:48 AM
There are some people experiencing drowsiness while on Ashwagandha.
1.for some , Ashwagandha may be very sedative
2.their Cortistol is "low" and Ashwagandha could make it worse.
If you experience drowsiness and very fatigued thru the day after 1-2 weeks on , then you should stop using it
02-04-2017, 05:49 AM
02-04-2017, 05:54 AM
02-04-2017, 05:58 AM
Ashwagandha is potent at reducing cortisol and people with "lower range Cortisol" should definitely avoid cortisol decreasing compounds. Having High and Low cortisol levels will give almost same symptoms such as anxiety, irritability, mood swings, memory issues, insomnia ++
Similar Forum Threads
- By msmoke44 in forum IGF-1/GHReplies: 10Last Post: 06-30-2012, 01:59 PM
- By pittguy578 in forum SupplementsReplies: 5Last Post: 01-19-2011, 10:07 AM
- By Mr.50 in forum IGF-1/GHReplies: 1Last Post: 02-21-2007, 11:30 AM
- By Mr.50 in forum Male Anti-Aging MedicineReplies: 1Last Post: 02-19-2007, 04:35 PM
- By MarcoNJ in forum AnabolicsReplies: 6Last Post: 06-06-2004, 11:31 PM